# SDR USAABB03228

- Difficulty date: December 23, 2003
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR AISLE LIGHTS INOPERATIVE ON THE RIGHT SIDE, ROWS 1 THROUGH 5 AND AT THE FORWARD CROSSOVER.  MAINTENANCE REPAIRED A WIRE AT THE WALL AT STATION 476, AND REPLACED THE CHARGER AND BATTERY.  (M)
